# SDR 97ZZZX4345

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- Engine: Pwa JT15D4
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Grommet Assy
- Part number: 310501601
- Condition: Broken
- Location: Comb Liner
- Part time: 6,342 hours
- Component: 31003061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IGNITER WAS EXTREMELY DIFFICULT TO REMOVE.  WHEN REMOVED PARTS WERE HEARD TO FALL INSIDE COMBUSTION CHAMBER.  BORESCOPE INSPECTION REVEALED PORTIONS OF BOTH LEFT AND RIGHT GROMMET ASSEMBLIES LYING IN COMBUSTION CHAMBER.  ENGINE HAS BEEN DISASSEMBLED TO HSI LEVEL AND REPAIRS ARE PENDING.
